MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,INCISE,28.3"X 17.7",INVISISHIELD

Medline Industries, LP MEDLINE; DRAPE,INCISE,28.3"X 17.7",INVISISHIELD
Catalog Number DYNJSD1050
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the surgical drapes are not sticking properly.
 
Additional Manufacturer Narrative
The customer reported that the surgical drapes are not sticking properly and causing a quality concern according to their doctors.Medline quality received one case of (b)(6), and the sample included 4 bx/cs with all 40 ea/cs unopened/unused; a functional inspection was conducted with the provided samples, including sticking the product to back/front of arm and to board, and it was found that the items functioned with ample stickiness.At this time, the reported concern could not be confirmed, as the samples functioned normally.Cause was documented as unconfirmed defect and not confirmed with received sample, and the division will continue to monitor the issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,INCISE,28.3"X 17.7",INVISISHIELD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
joseph weiske
three lakes drive
northfield, IL 60093--275
MDR Report Key50550195
Report Number1417592-2026-30017
Device Sequence Number10597345
Product Code PUI
UDI-Device Identifier40080196739302
UDI-Public40080196739302
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSD1050
Device Lot Number99121120003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/13/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2023
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown